BibTeX record journals/isci/LianzhenK05

download as .bib file

@article{DBLP:journals/isci/LianzhenK05,
  author    = {Lianzhen Liu and
               Kaitai Li},
  title     = {Fuzzy implicative and Boolean filters of \emph{R}\({}_{\mbox{0}}\)
               algebras},
  journal   = {Inf. Sci.},
  volume    = {171},
  number    = {1-3},
  pages     = {61--71},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.ins.2004.03.017},
  doi       = {10.1016/j.ins.2004.03.017},
  timestamp = {Sat, 27 May 2017 14:24:45 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/isci/LianzhenK05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier